# SDR SWIA202053128

- Difficulty date: August 17, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY DOOR AFT RIGHT HAND/LEFT HAND SEAL RETAINER CORRODED.  C-CHECK RO 10/9/2020.  EVALUATED DAMAGE AND FOUND BOTH LT AND RT SEAL RETAINERS OUT OF LIMITS.  REMOVED AND REPLACED SEAL RETAINERS, REF CRJ 900 SRM.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
